No Cover Image

Journal article 947 views

Competitive Lotka–Volterra population dynamics with jumps

Jianhai Bao, Xuerong Mao, Geroge Yin, Chenggui Yuan Orcid Logo

Nonlinear Analysis: Theory, Methods & Applications, Volume: 74, Issue: 17, Pages: 6601 - 6616

Swansea University Author: Chenggui Yuan Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Nonlinear Analysis: Theory, Methods & Applications
ISSN: 0362-546X
Published: 2011
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 17
Start Page: 6601
End Page: 6616